# SDR SWIA201333640

- Difficulty date: June 5, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 31,246 hours, 42,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD ROW EMERGENCY OVERHEAD LIGHT IS BURNED OUT.  RELAMPED.
